# SDR SWAA2022030157741

- Difficulty date: December 27, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 38,104 hours, 22,226 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT STRUT; AFT WEB IS CRACKED / REMOVED AND REPLACED LEFT ENGINE AFT STRUT; AFT WEB PER AMM 54-52-04 & SRM 51-40-02 & 51-10-02.
